Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 2, 2013, 7:14 AM CDT for Stephens County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2013, 7:14 AM CDT (12:14 UTC)
- Expired
- Apr 2, 2013, 10:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Stephens County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
198
WGUS54 KFWD 021214
FFWFWD
TXC429-021515-
/O.NEW.KFWD.FF.W.0001.130402T1214Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT TUE APR 2 2013
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
STEPHENS COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1015 AM CDT
* AT 713 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 6 MILES SOUTHEAST OF NECESSITY...
MOVING EAST AT 10 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED
ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT
IN FLASH FLOODING THROUGH 1015 AM CDT. ADDITIONAL HEAVY RAINFALL
IS OCCURRING IN BRECKENRIDGE AND AREAS TO THE SOUTH.
* THE STORM PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3285 9909 3284 9858 3266 9857 3252 9858
3251 9908
$$
HAMPSHIRE3 follow-up statements
624
WGUS74 KFWD 021301
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 AM CDT TUE APR 2 2013
TXC429-021515-
/O.CON.KFWD.FF.W.0001.000000T0000Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS TX-
801 AM CDT TUE APR 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
STEPHENS COUNTY...
AT 758 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 3 MILES SOUTHEAST OF NECESSITY...
MOVING EAST AT 10 MPH.
VERY HEAVY RAINS HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND
ADDITIONAL HEAVY RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 1015
AM CDT. STREET FLOODING WAS REPORTED IN BRECKENRIDGE AT 750 AM CDT.
THE THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT RR-717 AND FM-207 IN
SOUTHEAST STEPHENS COUNTY THROUGH 1000 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3285 9909 3284 9858 3266 9857 3252 9858
3251 9908
$$908
WGUS74 KFWD 021423
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
923 AM CDT TUE APR 2 2013
TXC429-021515-
/O.CON.KFWD.FF.W.0001.000000T0000Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS TX-
923 AM CDT TUE APR 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
SOUTHEASTERN STEPHENS COUNTY...
AT 921 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL CONTINUING ACROSS THE EXTREME
SOUTHEAST CORNER OF STEPHENS COUNTY...MOVING EAST AT 10 MPH.
THE HEAVY RAIN THREAT HAS ENDED IN THE BRECKENRIDGE AREA...AND
BRECKENRIDGE POLICE DEPARTMENT REPORTED NO MAJOR FLOODING PROBLEMS
AS OF 915 AM. THEREFORE...THE FLASH FLOOD WARNING FOR THAT PART OF
STEPHENS COUNTY HAS BEEN DISCONTINUED.
THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM FOR THE
SOUTHEAST QUARTER OF STEPHENS COUNTY WHERE HEAVY RAINFALL SINCE 800
AM COULD STILL RUNOFF AND CAUSE SOME FLOODING PROBLEMS NEAR RR-717
AND FM-207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.
&&
LAT...LON 3265 9872 3271 9858 3270 9857 3259 9857
3253 9858 3252 9859 3252 9888
$$150
WGUS74 KFWD 021514
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1014 AM CDT TUE APR 2 2013
TXC429-021524-
/O.EXP.KFWD.FF.W.0001.000000T0000Z-130402T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEPHENS TX-
1014 AM CDT TUE APR 2 2013
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN STEPHENS COUNTY EXPIRES
AT 1015 AM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3265 9872 3271 9858 3270 9857 3259 9857
3253 9858 3252 9859 3252 9888
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 6:43 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 2, 6:43 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 643 AM CDT TUE APR 2 2013 .AVIATION... GUIDANCE CONTINUES TO FORECAST WIDESPREAD SHRA/TSRA BEGINNING THIS AFTERNOON AND CONTINUING PAST THE END OF THESE TAFS. I HAVE CONTINUED THE PESSIMISTIC TAFS BASED ON MOS CIGS AND FORECAST SOUNDINGS. AT PRESENT THERE IS NO FORECAST FEATURE TO FOCUS ON FOR THUNDERSTORM TIMING...AND AS EVENTS LAST NIGHT SHOWED STORM INITIATION AND MOVEMENT MAY BE A BIT RANDOM. SURFACE LOW APPEARS TO BE LOCATED RIGHT OVER THE METROPLEX AT PRESENT TIME PRODUCING SOUTHEAST WINDS AT DAL AND NORTHWEST WINDS AT FTW. STRATUS APPEARS PATCHY AT PRESENT..BUT EXPECT IT TO FILL IN AS SHOWERS MOVE ACROSS THE AREA THIS MORNING AND MORE CONVECTION MOISTENS THE LOWEST LAYERS THIS AFTERNOON. MVFR/IFR CONDITIONS WITH PERIODS OF SHRA/TSRA EXPECTED TO CONTINUE THROUGH WEDNESDAY MORNING...ALTHOUGH INTERMITTENT IMPROVEMENT MAY OCCUR. 84 && .PREV DISCUSSION... /ISSUED 411 AM CDT TUE APR 2 2013/ AN UPPER LEVEL LOW OVER UTAH THIS MORNING WILL BE THE BIG WEATHER MAKER OVER THE NEXT FEW DAYS. THIS SYSTEM WILL MOVE SOUTHEAST OVER SOUTHERN COLORADO/NORTHERN NEW MEXICO BY WEDNESDAY MORNING AND THEN MOVE INTO OKLAHOMA/NORTH TEXAS BY THURSDAY MORNING AND INTO ARKANSAS/NORTHERN LOUISIANA THURSDAY NIGHT. WE WILL SEE GOOD CHANCES OF SHOWERS AND THUNDERSTORMS AREA WIDE WHICH WILL PROVIDE SOME MUCH NEEDED RAIN. MOST OF THE REGION SHOULD PICK UP 1 1/2 TO 2 INCHES OF RAIN WITH SOME LOCALLY HEAVIER AMOUNTS. THE RAIN WILL COME TO AN END FROM WEST TO EAST DURING THE DAY THURSDAY. WEAK UPPER LEVEL RIDGING WILL BUILD INTO THE REGION FRIDAY IN THE WAKE OF THE EXITING UPPER LEVEL LOW. THE UPPER LEVEL FLOW WILL BECOME ZONAL OVER THE WEEKEND. TEMPERATURES WILL WARM UP TO NEAR SEASONAL NORMALS FRIDAY...AND WE WILL SEE ABOVE SEASONAL NORMAL TEMPERATURES OVER THE WEEKEND INTO THE EARLY PART OF NEXT WEEK. AN UPPER LEVEL TROUGH WILL DIG INTO THE SOUTHWESTERN UNITED STATES SUNDAY WITH A STRONGER SYSTEM EXPECTED TO DIG INTO THE PACIFIC NORTHWEST. THE GFS AND ECMWF SOLUTIONS DIVERGE ON HOW TO HANDLE THE PACIFIC NORTHWEST SYSTEM BUT EITHER SOLUTION WILL RESULT IN SOUTHWESTERLY FLOW ALOFT WHICH WILL RESULT IN A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNING FOR THE EARLY PART OF NEXT WEEK. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 50 54 43 61 / 70 90 60 50 10 WACO, TX 74 60 64 43 63 / 60 90 70 40 10 PARIS, TX 66 45 48 41 56 / 70 80 60 60 30 DENTON, TX 69 47 50 40 60 / 70 80 60 50 10 MCKINNEY, TX 69 47 50 40 59 / 70 80 60 50 20 DALLAS, TX 71 52 54 46 59 / 60 80 60 50 20 TERRELL, TX 73 50 54 41 58 / 60 80 60 50 20 CORSICANA, TX 73 56 61 45 60 / 60 90 70 50 20 TEMPLE, TX 72 62 67 44 65 / 60 90 70 40 10 MINERAL WELLS, TX 70 49 51 41 62 / 70 90 60 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Apr 2, 3:41 AM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 341 AM CDT TUE APR 2 2013 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-030845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 341 AM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF NORTH TEXAS TODAY AND TONIGHT. SOME STORMS ARE EXPECTED TO BECOME SEVERE...PRODUCING DAMAGING HAIL AND WIND GUSTS OF 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS CHANCES WILL CONTINUE WEDNESDAY...WITH ACTIVITY DECREASING DURING THE AFTERNOON. ISOLATED STORMS MAY BECOME SEVERE DURING THE DAY. THUNDERSTORM CHANCES RETURN NEXT MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS BEGINNING IN THE WEST THIS MORNING AND SPREADING SOUTH AND EAST DURING THE DAY AND EVENING.
In the hours before
Local storm report, Apr 2, 1:21 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
121 AM CDT TUE APR 02 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL DUBLIN 32.08N 98.33W
04/02/2013 E1.75 INCH ERATH TX LAW ENFORCEMENT
GOLFBALL SIZE HAIL IN DUBLINLocal storm report, Apr 2, 2:21 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT TUE APR 02 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL 5 SE DUBLIN 32.03N 98.27W
04/02/2013 E1.00 INCH ERATH TX PUBLIC
QUARTER SIZE HAIL 5 MILES SOUTHEAST OF DUBLIN ON FM 219Local storm report, Apr 2, 2:24 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
224 AM CDT TUE APR 02 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL 10 W DE LEON 32.12N 98.72W
04/02/2013 E1.00 INCH COMANCHE TX TRAINED SPOTTER
QUARTER SIZE HAIL 10 MILES WEST OF DE LEONLocal storm report, Apr 2, 3:00 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
300 AM CDT TUE APR 02 2013
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM HAIL DUSTER 32.13N 98.65W
04/02/2013 E1.00 INCH COMANCHE TX PUBLIC
QUARTER SIZE HAIL IN DUSTERSpecial weather statement, Apr 2, 5:28 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 AM CDT TUE APR 2 2013
TXZ115-021100-
STEPHENS TX-
528 AM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN STEPHENS COUNTY
AT 528 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRECKENRIDGE...MOVING NORTH
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND CRYSTAL
FALLS.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3296 9909 3296 9895 3295 9882 3262 9891
3265 9910 3275 9911
TIME...MOT...LOC 1028Z 188DEG 16KT 3272 9900Special weather statement, Apr 2, 5:54 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 AM CDT TUE APR 2 2013
TXZ115-021130-
STEPHENS TX-
554 AM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL STEPHENS COUNTY
AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF BRECKENRIDGE...MOVING EAST AT 20
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BRECKENRIDGE AND NECESSITY.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3285 9866 3265 9857 3264 9858 3255 9896
3272 9904
TIME...MOT...LOC 1055Z 250DEG 17KT 3266 9890The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:31 PM CDT | Special Weather Statement | FWD | Stephens | 29 min |
| Apr 1, 9:58 PM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Apr 1, 10:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Apr 1, 11:14 PM CDT | Special Weather Statement | FWD | Eastland | 31 min |
| Apr 1, 11:30 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 45 min |
| Apr 1, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 67 min |
| Apr 2, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 31 min |
| Apr 2, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| Apr 2, 1:15 AM CDT | Areal Flood Advisory | FWD | Erath | 2 hr |
| Apr 2, 1:34 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 56 min |
| Apr 2, 2:16 AM CDT | Severe Thunderstorm Warning | FWD | Erath | 59 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| Apr 2, 3:29 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 46 min |
| Apr 2, 5:28 AM CDT | Special Weather Statement | FWD | Stephens | 32 min |
| Apr 2, 5:54 AM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 2, 6:57 AM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| Apr 2, 7:34 AM CDT | Special Weather Statement | FWD | Palo Pinto | 26 min |
| Apr 2, 7:42 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 63 min |
| Apr 2, 8:54 AM CDT | Special Weather Statement | FWD | Palo Pinto | 21 min |
| Apr 2, 9:15 AM CDT | Areal Flood Advisory | FWD | Palo Pinto | 2 hr |
| Apr 2, 3:29 PM CDT | Special Weather Statement | FWD | Bell | 31 min |
| Apr 2, 3:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 62 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.